ArticleOriginal scientific text

Title

Tightness of Continuous Stochastic Processes

Authors 1

Affiliations

  1. Faculty of Mathematics, Computer Science and Econometrics, University of Zielona Góra, prof. Z. Szafrana 4a, 65-246 Zielona Góra, Poland

Abstract

Some sufficient conditins for tightness of continuous stochastic processes is given. It is verified that in the classical tightness sufficient conditions for continuous stochastic processes it is possible to take a continuous nondecreasing stochastic process instead of a deterministic function one.

Keywords

continuous stochastic processes, weak compactness of sequences of stochastic processes

Bibliography

  1. P. Billingsley, Convergence of Probability Measures, John Wiley and Sons, Inc. New York-London-Toronto 1977.
  2. J. Jacod and A. Shiryaev, Limit Theorems for Stochastic Processes, Springer-Verlag, Berlin-Heildelberg-New York 1987.
  3. N. Ikeda and S. Wantanabe, Stochastic Diferential Equation and Diffusion Processes, North Holand Publ., Amsterdam 1981.
Pages:
151-162
Main language of publication
English
Received
2006-08-08
Accepted
2007-01-30
Published
2006
Exact and natural sciences